Doctor insights on:
Uti After Antibiotics
My husband is diagnosed with uti. After taking antibiotics prescribed by his doctor for 4 days, he still has persistent fever. He's taking paracetamol?
A urinary tract infection, also known as an UTI, may involve the kidney, ureter, bladder, or urethra. A common cause is an intestinal bacteria, E. coli. Common symptoms include a frequent urge to urinate, and pain or burning when urinating. Antibiotics are typically ...Read more
Verify UTI diagnosis: Most important thing is to verify that you have been truly having recurrent utis as there are other urinary conditions that can mimic the same symptoms. Though a urinalysis can be suggestive, often misleading. Urine culture required to verify. If DX of recurrent UTI is correct, recommend urological evaluation to determine cause. Daily low-dose antibiotic for 6-12 weeks a common treatment option. ...Read moreSee 1 more doctor answer
I regularly suffer from UTI even after taking antibiotics i.e.Clingen Forte. I am 46 yrs & my periods have also stopped since last two years.
Still have uti after two different antibiotic treatments? Batrim & Doxycycline. Lots of lower pelvic pain .ct was all clear. Why won't this go away?
Probably not UTI: UTI bacteria can be resistant to a wide range of antibiotics. It would be unusual for it to be resistant to both Bactrim (sulfamethoxazole and trimethoprim) and doxycyline, but possible. But more likely something other than UTI is causing your symptoms, and UTI doesn't usually cause pelvic pain. Colitis? Fallopian tube infection (PID, if at risk for STD)?. Appendicitis? Diverticulitis? Return to doc or get 2nd opinion. ...Read more
Is it possible to get another UTI 4 days after finishing antibiotics? I was tested 6 days ago & infection free. Have urge pain & some frequency today.
UTI: Did your practitioner do a urine culture? Depending on the culture's sensitivity and the duration of therapy, you may need to have a different medication. See your practitioner again for another urine culture to be sure, and try not to take any over the counter medication for painful urination like azo, this can alter urine results for utis. ...Read more
I have UTI after 7 days of antibiotic, blood in urine still comes, is this normal or some other problem? i am also suffering from heavy bloating
Usually: Antibiotics are usually prescribed for UTI's, as they can develop into potentially more serious problems such as kidney infections if left unchecked. In women, UTI's and vaginitis can both present with pain upon urination. However, as UTI's irritate the bladder muscle, women with UTI's usually feel an urgent need to urinate, while women with vaginitis do not. ...Read more
A urinary tract infection (often called UTI) is most commonly caused by bacteria and usually refers to an infection in the bladder. Not all bacteria that grows from the urine represents an infection, so the need for antibiotics is determined by your ...Read more
- Talk to a doctor live online for free
- Uti symptoms return after antibiotics
- Should hematuria resolve after antibiotic use for uti
- How long after starting antibiotics for uti?
- Ask a doctor a question free online
- If your uti continues even after antibiotics what can you do
- Is it normal to have a fever and chills after starting antibiotics for a uti?
- How long does it take for a uti to go away after antibiotics?
- Otc antibiotics for uti
- Talk to a gynecologist online for free